MathSciNet Relay Station
MathSciNet bibliographic data
MR626495 (83e:57017) 57R15 (14M10 57R65)
Libgober, A. S.; Wood, J. W. On the topological structure of even-dimensional complete intersections. Trans. Amer. Math. Soc. 267 (1981), no. 2, 637–660.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement